• Title of article

    Gauge symmetry in Fokker–Planck dynamics

  • Author/Authors

    M. de Montigny، نويسنده , , F. C. Khanna، نويسنده , , Marcos A. E. Santana، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2003
  • Pages
    9
  • From page
    327
  • To page
    335
  • Abstract
    Using a Galilean metric approach, based on an embedding of the Euclidean space into a (4+1)-Minkowski space, we analyze a gauge invariant Lagrangian associated with a Riemannian manifold , with metric g. With a specific choice of the gauge condition, the Euler–Lagrange equations are written covariantly in , and then the Fokker–Planck equation is derived, such that the drift and the diffusion terms are obtained from g. The analysis is carried out for both, Abelian and non-Abelian symmetries, and an example with the su(2) symmetry is presented.
  • Journal title
    Physica A Statistical Mechanics and its Applications
  • Serial Year
    2003
  • Journal title
    Physica A Statistical Mechanics and its Applications
  • Record number

    868535